# SDR AALA202410228787

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 51,386 hours, 19,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FLIGHT DECK DOOR JAMMED CLOSED AND REQUIRED EXTREME FORCE TO LOWER CORNER LATCH SIDE OF DOOR TO OPEN AT CRUISE. INTERFERENCE JAMMING OF DOOR OBSERVED. LATCHES WERE NO FACTOR WITH JAMMING. MAINTENANCE FOUND ALL SCREWS IN THE VERTICAL DOOR JAMB BACKED OUT AND LOOSE CAUSING CLEARANCE ISSUE. MAINTENANCE SECURED THE LOOSE SCREWS ON THE DOOR JAMB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
